Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having fuchs dystrophy. Problems with vision, headache and eye pain. Having red spot on the sclera of eye. Suggest the treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1040 Questions
Hello, I have fuchs dystrophy and have been having some problems with vision and headache ps fr the past few weeks. My eyes have been hurting and are uncomfortable most of the day. I did see 2 corneal specialists last week, both examined my eyes, both told me everything was ok. They only reason I was given for the pain is glare, which I have been trying to reduce in my life, today I woke with a bloody red spot on the scerla of the eye that is bothering me the most. The bleed did not relieve the eye pain. Any ideas what it could be? I have had my eyes exams three times in the last two weeks and still no answers why my eyes hurt and now this. I am not a diabetic, nor do I have HTN I am 51 years old
Posted Tue, 13 Aug 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 2 hours later
My Dear,
Thanks for sending your query to us.
As you have already been seen by ophthalmologists we will presume that there is no ocular reason of your problem.
This bleed also suggests that the issue is more general than local.Though iridocyclitis is more common with Fuch's the possibility of raised BP is to be considered.This bleed in the eye is a general phenomenon occuring in the eye.
Have a XXXXXXX medicine doctor look at you to rule out anything envolving the rest of the body including BP .
Do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor